Alert archive / Nebraska / Frost Advisories in 2014

Frost Advisory 7, NWS North Platte, NE

September 12, 20145 counties in Nebraska

NWS North Platte, NE issued this frost advisory at Sep 12, 2014, 3:48 AM CDT for 5 counties in Nebraska. It took effect at Sep 13, 2014, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2014, 3:48 AM CDT (08:48 UTC)
In effect from
Sep 13, 2014, 1:00 AM CDT
Expired
Sep 13, 2014, 8:34 AM CDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Custer County, NE, Frontier County, NE, Garfield County, NE, Lincoln County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WWUS73 KLBF 120848 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CDT FRI SEP 12 2014

...EARLY FREEZE FOR THE EASTERN PANHANDLE AND FAR NORTHWEST
SANDHILLS...

.UNSEASONALABLE COLD AIR WILL SPREAD SOUTHEAST INTO THE NEBRASKA
SANDHILLS. A FREEZE IS POSSIBLE OVER SHERIDAN COUNTY EARLY THIS MORNING.
THEN FROST WILL BE POSSIBLE FURTHER SOUTHEAST OVER THE NORTHWEST
SANDHILLS THROUGH MID MORNING.

WITH CLEAR SKIES...LIGHT WINDS AND COLD AIR IN PLACE OVER NIGHT
TONIGHT FROST IS POSSIBLE OVER WESTERN NEBRASKA AGAIN SATURDAY
MORNING.

NEZ004-121500-
/O.CON.KLBF.FZ.W.0003.000000T0000Z-140912T1500Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
248 AM MDT FRI SEP 12 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURES: FALLING TO BETWEEN 30 TO 32 DEGREES.

* IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR DESTROYED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ028-029-038-059-071-122300-
/O.NEW.KLBF.FR.Y.0007.140913T0900Z-140913T1500Z/
GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW...
NORTH PLATTE...CURTIS...EUSTIS
348 AM CDT FRI SEP 12 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SATURDAY. 


* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S
  EARLY SATURDAY MORNING

* IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR 
  PLANTS IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NEZ022>024-035-056-094-121500-
/O.CON.KLBF.FR.Y.0006.000000T0000Z-140912T1500Z/
GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...KILGORE
248 AM MDT FRI SEP 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURE: FALLING INTO THE LOWER TO MIDDLE 30S.

* IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR 
  PLANTS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

POWER
4 follow-up statements
266 
WWUS73 KLBF 121508
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 AM CDT FRI SEP 12 2014

...AREAS OF FROST ACROSS PORTIONS OF SOUTHWEST AND CENTRAL
NEBRASKA TONIGHT...

.UNSEASONALABLE COLD AIR CONTINUES TO SPREAD SOUTHEAST ACROSS THE
AREA TODAY. SKIES ARE EXPECTED TO BECOME CLEAR LATER TODAY...ALONG
WITH LIGHT WINDS DEVELOPING OVERNIGHT...ALLOWING FOR TEMPERATURES
IN THE LOWER TO MID 30S ACROSS PORTIONS SOUTHWEST AND CENTRAL
NEBRASKA LATE TONIGHT AND EARLY SATURDAY MORNING. THIS WILL RESULT
IN PATCHY TO AREAS OF FROST DEVELOPING. 

NEZ004-121615-
/O.EXP.KLBF.FZ.W.0003.000000T0000Z-140912T1500Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
908 AM MDT FRI SEP 12 2014

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT.
TEMPERATURES CONTINUE TO RISE THIS MORNING AND THE THREAT OF
FREEZING TEMPERATURES HAS ENDED.

$$

NEZ022>024-035-056-094-121615-
/O.EXP.KLBF.FR.Y.0006.000000T0000Z-140912T1500Z/
GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR...
CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...KILGORE
908 AM MDT FRI SEP 12 2014

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY FOR THIS MORNING IS NO LONGER IN EFFECT.
TEMPERATURES CONTINUE TO WARM INTO THE 40S THIS MORNING WITH THE
THREAT OF FROST ENDED.

$$

NEZ028-029-038-059-071-130515-
/O.CON.KLBF.FR.Y.0007.140913T0900Z-140913T1500Z/
GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW...
NORTH PLATTE...CURTIS...EUSTIS
1008 AM CDT FRI SEP 12 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
SATURDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  EARLY SATURDAY MORNING 

* IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR 
  PLANTS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MASEK
676 
WWUS73 KLBF 122048
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT FRI SEP 12 2014

...AREAS OF FROST ACROSS PORTIONS OF SOUTHWEST AND CENTRAL
NEBRASKA TONIGHT...

.UNSEASONALABLE COLD AIR CONTINUED TO SPREAD ACROSS THE AREA
TODAY. SKIES ARE EXPECTED TO BECOME CLEAR THIS EVENING...AND
COMBINE WITH LIGHT WINDS OVERNIGHT...ALLOWING FOR TEMPERATURES IN
THE LOWER TO MID 30S ACROSS PORTIONS SOUTHWEST AND CENTRAL
NEBRASKA LATE TONIGHT AND EARLY SATURDAY MORNING. THIS WILL
RESULT IN PATCHY TO AREAS OF FROST DEVELOPING.

NEZ028-029-038-059-071-131100-
/O.EXT.KLBF.FR.Y.0007.140913T0600Z-140913T1500Z/
GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW...
NORTH PLATTE...CURTIS...EUSTIS
348 PM CDT FRI SEP 12 2014

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY.

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S 
  EARLY SATURDAY MORNING 

* IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR 
  PLANTS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MASEK
840 
WWUS73 KLBF 131038 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
538 AM CDT SAT SEP 13 2014

...AREAS OF FROST ACROSS PORTIONS OF SOUTHWEST AND CENTRAL
NEBRASKA TONIGHT...

.COLD AIR IS IN PLACE OVER WESTERN NEBRASKA WITH CLEAR SKIES AND
LIGHT WINDS. TEMPERATURES ARE IN THE LOW TO MID 30S. AREAS OF
FROST ARE POSSIBLE THIS MORNING.

NEZ028-029-038-059-071-131500-
/O.CON.KLBF.FR.Y.0007.000000T0000Z-140913T1500Z/
GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW...
NORTH PLATTE...CURTIS...EUSTIS
538 AM CDT SAT SEP 13 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOW TO MID 30S. 

* IMPACTS: FROST IS POSSIBLE THAT CAN KILL SENSITIVE OUTDOOR 
  PLANTS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

POWER
047 
WWUS73 KLBF 131334
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 AM CDT SAT SEP 13 2014


NEZ028-029-038-059-071-131445-
/O.CAN.KLBF.FR.Y.0007.000000T0000Z-140913T1500Z/
GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...BURWELL...BARTLETT...BROKEN BOW...
NORTH PLATTE...CURTIS...EUSTIS
834 AM CDT SAT SEP 13 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND WILL CONTINUE TO
RISE SO THE FROST ADVISORY HAS BEEN CANCELLED.

$$

MASEK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Sep 12, 3:37 AM CDT, 11 minutes earlier.

Area forecast discussion, Sep 12, 3:37 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 AM CDT FRI SEP 12 2014

.SYNOPSIS...
ISSUED AT 337 AM CDT FRI SEP 12 2014

STRONG HIGH HOLDS OVER THE SOUTHERN CONUS. MAINLY ZONAL FLOW FROM
THE MISSOURI VALLEY THROUGH THE EAST COAST. PROGRESSIVE TROUGH OVER
THE NORTHERN PLAINS AND WEAK RIDGING INTO THE PACIFIC NORTHWEST.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 337 AM CDT FRI SEP 12 2014

MODELS IN GOOD AGREEMENT AND WILL USE BLEND FOR THE FORECAST. MAIN
FORECAST CONCERN WILL BE ENDING OF PRECIPITATION AND PTYPE WITH
HIGHLIGHTS FOR FROST IN THE NORTHWEST THIS MORNING AND THEN FROST IN
THE FORECAST EARLY SATURDAY MORNING.

PRECIPITATION SOUTH OF A LINE FROM AINSWORTH TO OSHKOSH THIS MORNING.
MOST AREAS REPORTING RAIN THIS MORNING BUT SOME AREAS OF DRIZZLE AND
SIDNEY REPORTING SNOW WITH TEMPERATURES RIGHT AROUND FREEZING.
CEILINGS LIFTING TO THE NORTH AND SOME CLEARING OVER NORTHWEST SOUTH
DAKOTA. CLEARING LINE IS MOVING TO THE SOUTHEAST AROUND 20 KTS AND
SHOULD BE THROUGH KVTN MID MORNING. 1037MB SURFACE HIGH CENTERED
OVER KCDR THIS MORNING WITH 850MB TEMPERATURES AROUND -1C.
TEMPERATURES OVER NORTHWEST IN THE MID 30S WITH LIGHT NORTHERLY
WINDS WILL CONTINUE FREEZE WARNING FOR SHERIDAN COUNTY AND FROST
ADVISORY INTO THE WESTERN SANDHILLS. CLEARING SKIES THIS MORNING AND
PRECIPITATION ENDING AROUND NOON. MOST AREAS WILL SEE TEMPERATURES
IN THE 50S THIS AFTERNOON.

TONIGHT THE SURFACE HIGH WILL MOVE INTO SOUTH CENTRAL NEBRASKA WITH
SURFACE WINDS OVER WESTERN NEBRASKA FROM THE SOUTH UNDER CLEAR
SKIES. TEMPERATURES INTO THE 30S. HAVE ISSUED A FROST ADVISORY FROM
NORTH PLATTE TO BROKEN BOW FOR EARLY SATURDAY MORNING WITH PATCHY
FROST ALONG THE NORTH PLATTE RIVER VALLEY FROM NORTH PLATTE INTO THE
PANHANDLE. THE NORTHERN SANDHILLS LOOK TO STAY IN THE UPPER 30S FOR
LOWS AS 850MB TEMPERATURES WARM OVER NIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 337 AM CDT FRI SEP 12 2014

MODELS CONTINUE TO SHOW DECENT AGREEMENT FROM THE WEEKEND THROUGH
MUCH OF NEXT WEEK...LEADING TO FAIR TO GOOD CONFIDENCE IN THIS
FORECAST PACKAGE. THE UPPER LEVEL PATTERN WILL MODERATE OVER THE
NEXT FEW DAYS AND INTO THE FIRST PART OF NEXT WEEK...HOWEVER THE
LOCAL AREA WILL REMAIN UNDER THE INFLUENCE OF NORTHWEST FLOW UNTIL
LATER IN THE FORECAST PERIOD /WEDNESDAY AND THURSDAY/. AT THIS
TIME RIDGING LOOKS TO BUILD IN OVER THE PLAINS AS A LARGE-SCALE
TROUGH PUSHES ONTO THE WEST COAST.

BEGINNING ON SATURDAY...HIGH PRESSURE AT THE SURFACE WILL BE
LOCATED EAST OF THE AREA...WITH THE AXIS FROM CENTRAL KANSAS INTO
WISCONSIN. RETURN SOUTHERLY FLOW WILL BE IN PLACE THROUGH THE DAY
OVER MUCH OF THE AREA WHICH WILL ALLOW WARM AIR ADVECTION TO TAKE
PLACE AS 850MB TEMPERATURES RISE 10 TO 13 DEGREES IN THE 24 HOURS
ENDING AT 00Z SUNDAY. THAT BEING SAID...850MB TEMPERATURES WILL
ONLY RANGE FROM 8C TO 16C AT THAT TIME...LEAVING TEMPERATURES TO
REMAIN 10 TO 20 DEGREES BELOW NORMAL ON SATURDAY.

SATURDAY NIGHT AND SUNDAY WILL SEE ANOTHER INFLUX OF COLDER AIR
COMING IN FROM THE NORTH AS A COLD FRONT TIED TO AN UPPER LEVEL
SHORTWAVE TROUGH MOVING ACROSS THE DAKOTAS PUSHES ACROSS
NEBRASKA. THIS WILL LEAD TO CONTINUED BELOW NORMAL TEMPERATURES.
LIGHT WINDS SATURDAY NIGHT WILL ALLOW THE BOUNDARY LAYER TO
DECOUPLE AND WITH DRY AIR IN PLACE TO PROMOTE MOSTLY CLEAR
SKIES...EXPECTING DECENT RADIATIONAL COOLING...WITH LOWS FALLING
TO THE UPPER 30S TO MID 40S. ON SUNDAY 60S AND LOW 70S ARE LIKELY
FOR MUCH OF THE FORECAST AREA...WHILE AREAS ACROSS FAR SOUTHWEST
NEBRASKA COULD SEE MID TO UPPER 70S AS PLENTIFUL SUNSHINE IS
EXPECTED AND THE FRONT LAYS UP JUST NORTH OF THOSE AREAS TO KEEP THE
WARMER AIR IN PLACE. MUCH OF THE AREA WILL BE UNDER LARGE SCALE
SUBSIDENCE AS THE STATE SITS BETWEEN THE CONVERGENCE OF THE POLAR
AND TROPICAL JETS. THE POLAR JET MAY DIP SOUTH ENOUGH TO BRING
SOME ENHANCED LIFT TO NORTH CENTRAL NEBRASKA AS IT WOULD BE IN THE
RIGHT ENTRANCE REGION OF THE JET STREAK ON SUNDAY. HAVE INCLUDED A
LOW CHANCE FOR RAIN IN THESE AREAS FOR SUNDAY.

A SECOND SHORTWAVE TROUGH WILL BE RIGHT BEHIND THE SATURDAY SYSTEM
WHICH IS LOOKING TO BE STRONGER AND WILL DIG FROM THE DAKOTAS INTO
THE MID MISSISSIPPI RIVER VALLEY SUNDAY NIGHT AND MONDAY. THERE IS
SOME DIFFERENCES IN TIMING WITH THE PASSAGE OF THIS IMPULSE OF
ENERGY...HOWEVER AS IT MOVES THROUGH...WITH A COLD FRONT SITUATED
WEST TO EAST ACROSS KANSAS AND HIGH PRESSURE BUILDING SOUTHEAST
FROM THE NORTHERN HIGH PLAINS AN AREA OF CONVERGENCE WILL EXIST
ROUGHLY ALONG THE NEBRASKA/KANSAS BORDER. EASTERLY UPSLOPE FLOW IN
THE LOW LEVELS WILL BRING MORE MOIST AIR INTO THIS AREA AND CROSS
SECTIONS SHOW ENOUGH LIFT TO PRODUCE PRECIPITATION AS THE SYSTEM
MOVES THROUGH. THE NAM AND ECMWF ARE A BIT QUICKER THAN THE GFS
AND PRODUCE THE RAIN SUNDAY NIGHT...WHILE THE GFS WOULD INCLUDE
THE SHOWERS DURING THE DAY MONDAY. HEDGED TOWARDS THE FASTER
SOLUTIONS SO ADDED SHOWER AND ISOLATED THUNDER CHANCES FOR SUNDAY
NIGHT IN THE SOUTHERN COUNTIES. THIS RAIN WILL PUSH SOUTH THROUGH
THE DAY MONDAY AS THE SURFACE HIGH MOVES SOUTHEAST TO BRING MORE
DRY AIR INTO THE AREA...LEAVING A DRY FORECAST FOR MONDAY.

THE REMAINDER OF THE WEEK WILL SEE A FEW PERIODIC CHANCES FOR RAIN
AS SEVERAL WEAK SHORTWAVE TROUGHS MOVE THROUGH THE QUICK NORTHWEST
FLOW TO BRING FAVORABLE CONDITIONS FOR SOME RAIN OR THUNDERSTORMS
ACROSS PORTIONS OF THE AREA. CONFIDENCE ON TIMING OF THESE SYSTEMS
IS NOT HIGH...BUT DO BELIEVE THERE WILL BE SCATTERED SHOWERS AND
STORMS FROM TIME TO TIME THROUGH THE NEXT WEEK DESPITE WARMING
TEMPERATURES AS THE UPPER LEVEL RIDGE BUILDS INTO THE PLAINS.

SPEAKING OF TEMPERATURES...EXPECT A SLOW MODERATION OF
TEMPERATURES THROUGH THE FIRST HALF OF NEXT WEEK AS THE NORTHWEST
FLOW KEEPS COOLER AIR ACROSS THE AREA. BUT BY THURSDAY...850MB
TEMPERATURES RISE BACK INTO THE LOW 20S...SO LOOKING FOR A RETURN
TO NEAR TO ABOVE NORMAL TEMPERATURES WHICH ARE NEAR 80 DEGREES FOR
HIGHS AND 50 DEGREES FOR LOWS AT THIS TIME OF THE YEAR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 100 AM CDT FRI SEP 12 2014

MVFR CEILINGS ACROSS WESTERN NEBRASKA WILL BECOME VFR FROM NORTH TO
SOUTH OVERNIGHT. SOME LIGHT RAIN/LIGHT SNOW OBSERVED AT KLBF SHOULD
END BY 09Z WITH CEILINGS IMPROVING TO VFR BETWEEN 12Z AND 15Z. SKIES
TO BECOME SKC AFTER 18Z WITH LIGHT WINDS THROUGH THE TAF PERIOD.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 9 AM MDT THIS MORNING FOR NEZ022>024-035-
056-094.

FROST ADVISORY FROM 4 AM TO 10 AM CDT SATURDAY FOR NEZ028-029-
038-059-071.

FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR NEZ004.

&&

SYNOPSIS...POWER
SHORT TERM...POWER
LONG TERM...BROOKS
AVIATION...POWER
Hazardous weather outlook, Sep 11, 3:38 PM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT THU SEP 11 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-122045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
338 PM CDT THU SEP 11 2014 /238 PM MDT THU SEP 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

UNSEASONAL TEMPERATURES ARE EXPECTED OVERNIGHT. A FREEZE WARNING
IS IN EFFECT THROUGH 10 AM CDT (9 AM MDT) FOR SHERIDAN COUNTY.
NEARBY COUNTIES WILL SEE TEMPERATURES BELOW FREEZING TONIGHT. A FROST
ADVISORY WAS ALSO ISSUED FOR ADJACENT COUNTIES. REFER TO THE FREEZE
WARNING AND FROST ADVISORY PRODUCTS ISSUED FOR MORE DETAILS.

TONIGHT THE FIRST COLD PUSH ARRIVES AS A SURFACE HIGH BUILDS
SOUTHEAST. TEMPERATURES WILL BE DROPPING TO HELP CREATE A MIXTURE
OF RAIN AND SNOW FURTHER SOUTHEAST ALONG AND WEST OF A LINE FROM
SPRINGVIEW IN KEYA PAHA COUNTY...TO TAYLOR IN LOUP COUNTY...
BROKEN BOW IN CUSTER COUNTY AND STOCKVILLE IN FRONTIER COUNTY.
LITTLE OR NO SNOW ACCUMULATION IS EXPECTED BEYOND THE SHERIDAN
COUNTY...WHERE UP TO TWO INCHES OF SNOW ACCUMULATION ON GRASSY
SURFACES MAY BE SEEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THROUGH MID MORNING FRIDAY AT OR BELOW FREEZING WILL IMPACT
PORTIONS OF THE EASTERN PANHANDLE AND NORTHWEST SANDHILLS. THE
BELOW NORMAL TEMPERATURES WILL CONTINUE ON FRIDAY WITH DAYTIME
HIGHS IN THE 50S. THERE IS THE POTENTIAL FOR SOME FROST CONDITIONS
SATURDAY MORNING BEFORE THE COLD AIR EXITS EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KECK

Nearby

Frost Advisories in Nebraska, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.